# SDR R7MR32713

- Difficulty date: February 22, 2001
- Submitted: April 2, 2001
- Operation: General aviation
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Aircraft time: 193 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 350A54113800
- Condition: Cracked
- Location: Air Oil Vent
- Part time: 91 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEYOND SERVICABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
